# SDR ASAA2014102709517

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 18,029 hours, 5,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037801
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R THE  LIGHT IAW AMM 33-51-04-960.  OPS CHECKED GOOD.
